Bipolar-Valued Fuzzy Ideals of Ring and Bipolar-Valued Fuzzy Ideal Extensions in Subrings

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-61 Number-3
Year of Publication : 2018
Authors : S. Preveena Subbian, Dr. M. Kamaraj
  10.14445/22315373/IJMTT-V61P522

MLA

MLA Style: S. Preveena Subbian, Dr. M. Kamarajt "Bipolar-Valued Fuzzy Ideals of Ring and Bipolar-Valued Fuzzy Ideal Extensions in Subrings" International Journal of Mathematics Trends and Technology 61.3 (2018): 155-163.

APA Style: S. Preveena Subbian, Dr. M. Kamaraj (2018). Bipolar-Valued Fuzzy Ideals of Ring and Bipolar-Valued Fuzzy Ideal Extensions in Subrings. International Journal of Mathematics Trends and Technology, 61(3), 155-163.

Abstract
In this paper, we study some properties of bipolar-valued fuzzy ideals of ring and prove some results of these. Using basic definitions, we derive the some important theorems prime ideal, subrings and commutative subrings are applied into the bipolar-valued fuzzy ideals. Also we introduce bipolar-valued fuzzy extensions of ideal in subrings and some related results are investigated.

References
[1] Arumugam S, Group and rings Fields Ideals
[2] David Helbert, Rings and Subrings, Journal of mathematics analysis and application, 1-10(1888).
[3] K. Meena and K. V. Thomas, Intuitionistic L-fuzzy rings, Global journal of science fountier research mathematics and decision sciences Vol 12, 2012 17-31.
[4] M. Z. Alam, Fuzzy rings and Anti fuzzy rings with operations, Journal of Mathematics, Vol.11 (4), 48-54 (2015)
[5] Mohammad Yamin and Poonam Kumar Sharma, Intuitionstic fuzzy rings with operators, vol.2 1860-1866 (2018)
[6] P. K. Sharma, t-Intuitionstic fuzzy subringd, international journal of Math. Sci . vol 11 (3-4) 265-275(2012)
[7] P. Narasimhn Swamy, K. Vijay kumar, Bipolar fuzzy near algebra over bipolar fuzzy ideal, Advance in Fuzzy mathematics vol 12 No 4 2017, pp. 945-955.
[8] P. Uma Maheswari, K. Arjunan and R. Mangayarkarasi, Note on bipolar-valued fuzzy subring of a ring, International journal of applied mathematical science vol 9 1 89-97 (2016)
[9] Sourian Sebastian, Mercy K. Jacob, V. M. Mary, On fuzzy ideals and rings, J. Comp and Math. Sci. Vol.3 (1), 115-120 (2012)
[10] Thirumagal M.R and Murugadas. P, Intuitionstic fuzzy ideal extensions in semiring, International journal of applied mathematical science vol 117(6), 197-207(2017)
[11] V. M Swamy and K. L. Swamy, Fuzzy prime ideal of rings , Journal of Mathematical analysis and application 134, 94-103 (1988)
[12] Won Kyun Jeong, Bipolar-valued fuzzy ideal extension of BCK-algebra, Journal of the chungcheong mathematical society vol.26, no.1, 2012, 17-27.
[13] YOUNG SIM AHN, KUL HUR and DAE SIG KIM, The Lattice of intuitionistic fuzzy ideal of a ring, J. Appl. Math and computing Vol 19 (2005) No 1-2. Pp. 551-572.

Keywords
Fuzzy ideals of ring, bipolar valued fuzzy subring, bipolar valued fuzzy ideal and bipolar-valued fuzzy extensions. Sub properties